The Annals of Probability
- Ann. Probab.
- Volume 24, Number 4 (1996), 2024-2056.
Backward stochastic differential equations with reflection and Dynkin games
We establish existence and uniqueness results for adapted solutions of backward stochastic differential equations (BSDE's) with two reflecting barriers, generalizing the work of El Karoui, Kapoudjian, Pardoux, Peng and Quenez. Existence is proved first by solving a related pair of coupled optimal stopping problems, and then, under different conditions, via a penalization method. It is also shown that the solution coincides with the value of a certain Dynkin game, a stochastic game of optimal stopping. Moreover, the connection with the backward SDE enables us to provide a pathwise (deterministic) approach to the game.
Ann. Probab., Volume 24, Number 4 (1996), 2024-2056.
First available in Project Euclid: 6 January 2003
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Cvitaniç, Jakša; Karatzas, Ioannis. Backward stochastic differential equations with reflection and Dynkin games. Ann. Probab. 24 (1996), no. 4, 2024--2056. doi:10.1214/aop/1041903216. https://projecteuclid.org/euclid.aop/1041903216